Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What could be the reason for spotting for two days before the actual due date of periods ?

Hi, I m a 17 year old girl about 5 6 and 135lbs and for Aslong as I can remember I have gotten my period at the beginning of each month between the 2nd and 8th. Recently ive engaged in sexual intercourse and I thought the condom broke. This was about may 16th, it s now June 7th. I haven t felt any pregnancy symptoms, but I haven t gotten my period yet. Also last week I took a pregnancy test that came back negative. What my concern is, two weeks ago between the 20th and 22nd I spotted once a day for two days. It was red blood . I still haven t gotten my period, and I don t feel pregnant . What else could it be?
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to healthcaremagic
please consult gynecologist and get a check up
it may be due to disturbed pregnancy /blighted ovum
clinical examination and usg will help reaching a diagnosis and treatment for the condition
it may be simple irregular period
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor